Alert archive / North Carolina / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 74, NWS Raleigh, NC
NWS Raleigh, NC issued this severe thunderstorm warning at May 10, 2014, 3:19 PM EDT for Granville County, Person County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 10, 2014, 3:19 PM EDT (19:19 UTC)
- Expired
- May 10, 2014, 3:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Raleigh, NC
- Area
- Storm-based polygon
Counties Granville County, NC, Person County, NC
The radar
The Raleigh/Durham radar (KRAX), 94 km from the middle of the area, began a volume at 19:21 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.3 hours before the alert went out and 101 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 58 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 1063 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 81 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
481
WUUS52 KRAH 101919
SVRRAH
NCC077-145-101945-
/O.NEW.KRAH.SV.W.0074.140510T1919Z-140510T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE RALEIGH NC
319 PM EDT SAT MAY 10 2014
THE NATIONAL WEATHER SERVICE IN RALEIGH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN GRANVILLE COUNTY IN CENTRAL NORTH CAROLINA...
NORTHEASTERN PERSON COUNTY IN CENTRAL NORTH CAROLINA...
* UNTIL 345 PM EDT
* AT 319 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
OF 58 MPH. THIS STORM WAS LOCATED NEAR ROXBORO...AND MOVING
NORTHEAST AT 45 MPH.
* LOCATIONS IMPACTED INCLUDE...
ROXBORO...BETHEL HILL AND MAYO RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A VEHICLE OR A NEARBY
BUILDING. AS A LAST RESORT...LIE DOWN IN A LOW LYING AREA AND COVER
YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3654 7863 3634 7881 3641 7899 3642 7899
3654 7891
TIME...MOT...LOC 1919Z 210DEG 40KT 3642 7889
$$
GIH2 follow-up statements
365 WWUS52 KRAH 101929 SVSRAH SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 329 PM EDT SAT MAY 10 2014 NCC077-145-101945- /O.CON.KRAH.SV.W.0074.000000T0000Z-140510T1945Z/ GRANVILLE NC-PERSON NC- 329 PM EDT SAT MAY 10 2014 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT FOR NORTHWESTERN GRANVILLE AND NORTHEASTERN PERSON COUNTIES... AT 328 PM EDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR THE SOUTHERN END OF MAYO RESERVOIR...MOVING NORTHEAST AT 45 MPH. LOCATIONS IMPACTED INCLUDE... BETHEL HILL AND MAYO RESERVOIR. LAT...LON 3640 7875 3646 7892 3654 7890 3654 7863 TIME...MOT...LOC 1928Z 210DEG 37KT 3649 7884 $$ GIH
594
WWUS52 KRAH 101941
SVSRAH
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
341 PM EDT SAT MAY 10 2014
NCC077-145-101951-
/O.EXP.KRAH.SV.W.0074.000000T0000Z-140510T1945Z/
GRANVILLE NC-PERSON NC-
341 PM EDT SAT MAY 10 2014
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN GRANVILLE AND
NORTHEASTERN PERSON COUNTIES WILL EXPIRE AT 345 PM EDT...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
LAT...LON 3640 7875 3646 7892 3654 7890 3654 7863
TIME...MOT...LOC 1940Z 210DEG 40KT 3649 7884
$$
GIHWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Raleigh, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 10, 3:04 PM EDT, 15 minutes earlier.
Area forecast discussion, May 10, 3:04 PM EDT, 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RALEIGH NC 304 PM EDT SAT MAY 10 2014 .SYNOPSIS...A COLD FRONT WILL MOVE TOWARD THE REGION FROM THE NORTHWEST...MEANWHILE...AN UPPER LEVEL DISTURBANCE WILL MOVE ACROSS THE REGION THIS EVENING. THE COLD FRONT WEAKENS AS IT APPROACHES THE CAROLINAS LATE TONIGHT AND EARLY SUNDAY...THEN LIFTS BACK NORTH BY MONDAY AS HIGH PRESSURE BUILDS IN FROM THE EAST. && .NEAR TERM /THROUGH TONIGHT/... AS OF 245 PM SATURDAY... MID LEVEL DYNAMICS AND UPPER DIFFLUENCE ARE COINCIDENT IN THE WEST AND CONVECTION IS FIRING IN THE FOOTHILLS AND WESTERN PIEDMONTS THIS AFTERNOON. EXPECT COVERAGE TO INCREASE SOMEWHAT AND GRADUALLY SHIFT EAST AS UPPER SHORT WAVE LIFTS NORTHEAST INTO THE OHIO VALLEY THROUGH THE AFTERNOON. INSTABILITY IS STRONGER IN THE EAST...WITH MUCAPE >1500 JOULES...WHICH WILL MAINTAIN AT LEAST SCATTERED CONVECTION IN THE EARLY EVENING EVEN AS DYNAMICS WEAKEN. WILL MAINTAIN SLIGHT CHANCE OVERNIGHT AS A WEAK FRONT SAGS SOUTHEAST INTO THE NORTHERN TIER OF THE AREA TOWARDS SUNRISE. MIN TEMPS WILL BE NEAR PERSISTENCE FROM PRECEDING NIGHTS...60 TO 65. && .SHORT TERM /SUNDAY AND SUNDAY NIGHT/... AS OF 245 PM SATURDAY... A WEAK SURFACE FRONT IS EXPECTED TO BE OVER THE NORTHERN TIER OF THE AREA EARLY SUNDAY. ONLY WEAK CONVERGENCE WILL ACCOMPANY THE FRONT AND MID LEVEL DYNAMICS WILL BE ABSENT WITH GRADUAL BUILDING OF A MID LEVEL RIDGE UNDERWAY. IN ADDITION...IN THE MOISTURE PLUME THAT HAS BEEN PRESENT FOR THE PAST COUPLE OF DAYS WILL BE DIRECTED INTO THE FAR EAST OR OFFSHORE. THE FRONT WILL BE LIFTING NORTH WITH SOUTHWEST WIND AND MOSTLY SUNNY SKIES NORTH AND INCREASING SUN SOUTH ACROSS THE SOUTH. HIGHS WILL REACH 85 TO 90. DRY CONDITIONS CONTINUE SUNDAY NIGHT...WITH MOSTLY CLEAR SKIES AND PERSISTENCE LOWS IN THE LOW TO MID 60S. && .LONG TERM /MONDAY THROUGH SATURDAY/... AS OF 3 PM SATURDAY... MONDAY THROUGH WEDNESDAY: BERMUDA SURFACE HIGH PRESSURE WILL BE ANCHORED OFFSHORE DURING THIS TIME FRAME... WITH RIDGING ALOFT BUILDING/HOLDING ACROSS THE MID-ATLANTIC REGION. THIS WILL LEAD TO GOOD LOW LEVEL MOISTURE... BUT RATHER DRY MID LEVELS. THUS... WITH LACK OF ANY SIGNIFICANT UPPER LEVEL FORCING WE SHOULD SEE ONLY ISOLATED TO WIDELY SCATTERED SHOWERS/STORMS AT BEST IN THE AFTERNOON INTO THE EARLY EVENING. DRY CONDITIONS ARE OTHERWISE EXPECTED DURING THIS PERIOD... WITH ANY SHOWERS AND STORMS BEING DIURNALLY DRIVEN. WITH LACK OF ANY DECENT DEEP LAYER SHEAR AND ONLY MARGINAL TO MODEST MLCAPE EXPECT THE SEVERE THREAT WE BE QUITE LOW. THUS... WILL NOT MENTION ANY SVR THREAT FOR THIS TIME FRAME AND GO WITH ONLY SLIGHT CHANCES/LOW END CHANCE POPS FOR SHOWERS/STORMS.... WITH THE HIGHEST PROBABILITY GENERALLY ACROSS THE WESTERN/NORTHWESTERN PIEDMONT. WITH AT LEAST PARTLY SUNNY SKIES GENERALLY EXPECTED THINK WE SHOULD SEE TEMPS CLIMB INTO THE MID TO UPPER 80S... WITH POSSIBLY SOME LOWER 90S ON MONDAY AND/OR TUESDAY. LOW TEMPS SHOULD BE MILD FOR THIS TIME OF YEAR... IN THE 60S. WEDNESDAY NIGHT THROUGH SATURDAY: MEDIUM RANGE MODELS ARE IN A LITTLE BETTER AGREEMENT TODAY WITH SHOWING A BROAD MID/UPPER LEVEL TROUGH PUSHING EASTWARD FROM THE CENTRAL U.S. MID TO LATE NEXT WEEK ALONG WITH AN ASSOCIATED COLD FRONT. THE LATEST ECMWF CONTINUES TO SHOW THE SOUTHERN PORTIONS OF THE TROUGH AMPLIFYING AND POSSIBLY BECOMING NEGATIVELY TILTED AS THE LEAD S/W CROSSES OUR AREA ON THURSDAY NIGHT INTO FRIDAY. THUS... WE WILL NEED TO CONTINUE TO WATCH THE EVOLUTION OF THIS SYSTEM AS TIMING AND STRENGTH OF THIS SYSTEM WILL PLAY A MAJOR ROLE IN HOW MUCH OR WHAT KIND OF SEVERE THREAT WE WILL HAVE. GIVEN THIS WILL RETAIN THE CURRENT WORDING OF THE HWO. EXPECT THE BEST CHANCE OF POPS WILL BE ON THURSDAY INTO FRIDAY MORNING... WITH THE SURFACE FRONT CROSSING THE AREA EARLY FRIDAY MORNING. KEEP IN MIND THIS IS STILL FAIRLY LOW CONFIDENCE ON THE TIMING... AS RUN TO RUN CONTINUITY STILL REMAINS LOW ALONG WITH SOME MODEL DIFFERENCES WRT STRENGTH (TIMING HAS IMPROVED A LOT THOUGH). TEMPS AHEAD OF THE FRONT ARE EXPECTED TO BE IN THE UPPER 70S INTO THE 80S. BEHIND THE FRONT EXPECT HIGHS IN THE 70S. LOWS WILL FOLLOW A SIMILAR TREND... 60S AHEAD OF THE FRONT... WITH 50S GENERALLY BEHIND THE FRONT. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... AS OF 130 PM SATURDAY... VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. THERE WILL BE SCATTERED SHOWERS ACROSS THE WESTERN PIEDMONT AS AN UPPER DISTURBANCE MOVES NORTH OF THE AREA THROUGH 00Z. THESE SHOWERS...ALONG WITH A CHANCE OF ISOLATED THUNDER...WOULD PRODUCE BRIEF MVFR CEILINGS AND VISIBILITIES...AND POTENTIALLY WINDS GUSTING TO 30KT. THEY ARE MORE LIKELY AT GSO AND INT...WITH LESSER CHANCES AT RDU AND ONLY ISOLATED CHANCES AT RWI AND FAY. CONVECTION WILL BE REDUCED TO ONLY ISOLATED OVERNIGHT...WITH DRY CONDITIONS ON SUNDAY. SOUTHWEST WINDS AT 10-15 KTS GUSTING TO 25 KTS THIS AFTERNOON AND EARLY EVENING WILL DIMINISH OVERNIGHT...AND A WEAK COLD FRONT SAGGING SOUTH ACROSS THE NORTHERN TIER OF THE STATE LATE TONIGHT WILL SWING WINDS AROUND TO WEST OR NORTHWEST AT LESS THAN 1O KNOTS AFTER 12Z TOMORROW. IN THE LONGER RANGE...VFR CONDITIONS ARE EXPECTED THROUGH MONDAY WITH A GRADUALLY INCREASING CHANCE FOR SOME LATE NIGHT/EARLY MORNING LOW CLOUDS MONDAY NIGHT AND MORE SO TUESDAY NIGHT. INCREASINGLY MOIST AND WARM CONDITIONS AHEAD OF AN APPROACHING FRONT WILL INCREASE THE CHANCE OF CONVECTION AND ASSOCIATED SUB-VFR CONDITIONS WEDNESDAY AND THURSDAY. && .RAH WATCHES/WARNINGS/ADVISORIES... NONE. && SYNOPSIS...MLM NEAR TERM...MLM SHORT TERM...MLM LONG TERM...BSD AVIATION...MLM
Hazardous weather outlook, May 10, 4:22 AM EDT, 10 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE RALEIGH NC 422 AM EDT SAT MAY 10 2014 NCZ007>011-021>028-038>043-073>078-083>086-088-089-110830- PERSON-GRANVILLE-VANCE-WARREN-HALIFAX-FORSYTH-GUILFORD-ALAMANCE- ORANGE-DURHAM-FRANKLIN-NASH-EDGECOMBE-DAVIDSON-RANDOLPH-CHATHAM-WAKE- JOHNSTON-WILSON-STANLY-MONTGOMERY-MOORE-LEE-HARNETT-WAYNE-ANSON- RICHMOND-SCOTLAND-HOKE-CUMBERLAND-SAMPSON- 422 AM EDT SAT MAY 10 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NORTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. ANY STRONG STORM THAT DEVELOPS THIS AFTERNOON INTO THIS EVENING WILL HAVE THE POTENTIAL TO PRODUCE WIND GUSTS TO 50 MPH. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. THERE IS THE POTENTIAL FOR SEVERE THUNDERSTORMS LATE IN THE WEEK AS LOW PRESSURE AND A COLD FRONT APPROACH FROM THE SOUTHWEST AND WEST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME UNTIL POSSIBLY LATE IN THE WEEK. DJF/KCP
In the hours before
Special weather statement, May 10, 2:49 PM EDT, 30 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RALEIGH NC 249 PM EDT SAT MAY 10 2014 NCZ007-008-101900- PERSON-GRANVILLE- 249 PM EDT SAT MAY 10 2014 ...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF NORTHEASTERN PERSON AND NORTHWESTERN GRANVILLE COUNTIES UNTIL 300 PM EDT... AT 248 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER VIRGILINA...MOVING NORTHEAST AT 40 MPH. HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BETHEL HILL AND MAYO RESERVOIR. PRECAUTIONARY/PREPAREDNESS ACTIONS... DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING OUTDOOR ACTIVITY. && LAT...LON 3654 7863 3646 7885 3654 7892 TIME...MOT...LOC 1848Z 238DEG 35KT 3654 7883 GIH
Special weather statement, May 10, 3:03 PM EDT, 16 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
303 PM EDT SAT MAY 10 2014
NCZ021>023-038-039-073-074-102000-
GUILFORD-MONTGOMERY-RANDOLPH-FORSYTH-ALAMANCE-DAVIDSON-STANLY-
303 PM EDT SAT MAY 10 2014
...AN AREA OF SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF
GUILFORD...MONTGOMERY...RANDOLPH...FORSYTH...ALAMANCE...DAVIDSON AND
STANLY COUNTIES UNTIL 400 PM EDT...
AT 302 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED AN
AREA OF SHOWERS AND THUNDERSTORMS NEAR ALBEMARLE...MOVING NORTHEAST
AT 35 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREENSBORO...WINSTON-SALEM...HIGH POINT...BURLINGTON...ASHEBORO...
LEXINGTON...ALBEMARLE...GRAHAM...RANDLEMAN AND TROY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEEK SHELTER IN A NEARBY BUILDING OR VEHICLE. WIND GUSTS AS HIGH AS
50 MPH ARE CAPABLE OF KNOCKING DOWN SMALL OR WEAKENED TREES AND
BLOWING AROUND TRASH CANS...POTTED PLANTS...LAWN FURNITURE AND OTHER
LIGHT OUTDOOR OBJECTS.
LOCALLY HEAVY RAIN WILL QUICKLY REDUCE VISIBILITY AND RESULT IN
PONDING OF WATER ON ROADWAYS. DRIVERS ARE URGED TO SLOW DOWN AND USE
EXTRA CAUTION TO AVOID HYDROPLANING.
THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE
NATIONAL WEATHER SERVICE.
&&
LAT...LON 3550 8030 3551 8018 3572 8033 3575 8046
3584 8049 3589 8037 3608 8052 3614 8044
3626 8045 3625 7926 3624 7926 3585 7924
3584 7954 3552 7956 3551 7977 3517 7962
3514 8002 3516 8023 3521 8025 3518 8050
TIME...MOT...LOC 1902Z 211DEG 31KT 3529 8033
ELLISSpecial weather statement, May 10, 3:12 PM EDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RALEIGH NC
312 PM EDT SAT MAY 10 2014
NCZ007-008-101945-
PERSON-GRANVILLE-
312 PM EDT SAT MAY 10 2014
...A STRONG THUNDERSTORM WILL AFFECT PORTIONS OF SOUTHEASTERN PERSON
AND NORTHERN GRANVILLE COUNTIES UNTIL 345 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROXBORO...MOVING NORTHEAST AT 40 MPH.
HAIL UP TO THE SIZE OF DIMES AND WIND GUSTS UP TO 50 MPH WILL BE
POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
ROXBORO...STOVALL...OAK HILL...SURL...MAYO RESERVOIR AND JOHN H KERR
RESERVOIR.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DONT WAIT UNTIL YOU SEE THE FIRST LIGHTNING FLASH BEFORE HEADING TO
SAFETY. MOVE INDOORS AT THE FIRST SIGN OF THREATENING SKIES OR THE
FIRST SOUND OF THUNDER. DEADLY LIGHTNING STRIKES CAN OCCUR WELL AHEAD
OF AN APPROACHING STORM...PRIOR TO THE ARRIVAL OF RAIN AND WIND. MAKE
SURE THAT LIGHTNING IS WELL AWAY FROM YOUR LOCATION BEFORE RESUMING
OUTDOOR ACTIVITY.
&&
LAT...LON 3654 7850 3643 7851 3642 7852 3625 7890
3637 7900 3654 7878
TIME...MOT...LOC 1912Z 231DEG 36KT 3635 7890
GIHThe office that day
Everything else NWS Raleigh, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 9, 9:13 PM EDT | Special Weather Statement | RAH | Franklin | 62 min |
| May 9, 9:14 PM EDT | Special Weather Statement | RAH | Franklin | 61 min |
| May 10, 2:49 PM EDT | Special Weather Statement | RAH | Person | 11 min |
| May 10, 3:03 PM EDT | Special Weather Statement | RAH | Alamance, Davidson, Forsyth, Guilford, Montgomery, Randolph and 1 more | 57 min |
| May 10, 3:12 PM EDT | Special Weather Statement | RAH | Person | 33 min |
| May 10, 4:00 PM EDT | Special Weather Statement | RAH | Orange | 45 min |
| May 10, 4:22 PM EDT | Special Weather Statement | RAH | Alamance, Guilford | 53 min |
| May 10, 5:16 PM EDT | Special Weather Statement | RAH | Granville, Person | 59 min |
| May 10, 5:30 PM EDT | Special Weather Statement | RAH | Anson | 30 min |
| May 10, 5:37 PM EDT | Special Weather Statement | RAH | Warren | 23 min |
Nearby
Severe Thunderstorm Warnings in North Carolina, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.